Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal entropy permutations of even size


Authors: William Geller and Zhenhua Zhang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3709-3713
MSC (1991): Primary 58F08, 54H20
MathSciNet review: 1458873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The entropy of a permutation is the least topological entropy of any continuous interval map having an invariant set which is shuffled according to the permutation. For each $k$, we identify the maximal entropy permutations of size $2k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F08, 54H20

Retrieve articles in all journals with MSC (1991): 58F08, 54H20


Additional Information

William Geller
Affiliation: Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, 402 N. Blackford St., Indianapolis, Indiana 46202
Email: wgeller@math.iupui.edu

Zhenhua Zhang
Affiliation: Department of Mathematics, Tufts University, Medford, Massachusetts 02155
Email: zzhang@diamond.tufts.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04493-1
PII: S 0002-9939(98)04493-1
Received by editor(s): January 9, 1997
Communicated by: Mary Rees
Article copyright: © Copyright 1998 American Mathematical Society